# SDR UALA2012103106289

- Difficulty date: October 31, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,077 hours, 16,684 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Condition: Unsecure
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OUTBOARD PYLON BLOW OUT PANEL 471BL FOUND OPEN AT ARRIVAL.  INSPECTED DUCTS AND LEAK CHECKED OK.
